# SDR SWIA2018112145264

- Difficulty date: October 21, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N906SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7510
- Aircraft time: 41,014 hours, 38,141 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS559 TO FS559+80 RH FLOOR SILL HAS MULTIPLE AREAS OF CORROSION. (C-CHECK) RO: 11/20/2018 REMOVED AND REPLACED R/H FLOOR SILL FROM FS559 TO FS559+80 IAW SRM. PERFORMED PRESSURE CHECK OF REPAIR AREA IAW AMM. PRESSURE CHECKED GOOD.
